MathSciNet Relay Station
MathSciNet bibliographic data
MR1976032 05C35 (05C69)
Budinich, Marco Exact bounds on the order of the maximum clique of a graph. Discrete Appl. Math. 127 (2003), no. 3, 535–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement